MAUDE Adverse Event Report: EXACTECH, INC. THREE PEG PATELLA 41MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. THREE PEG PATELLA 41MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 200-02-41
Medical Device Problem Codes Naturally Worn (2988); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Pain (1994); Insufficient Information (4580)
Date of Event 10/25/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(h3) pending evaluation (d10) concomitant device(s): 02-020-12-0350 - truliant ps por fem ps por right sz 5 5815153.02-022-55-5040 - truliant por tib tray size 5f/4t 5991400.02-029-99-1001 - fluted headless pin 3.0" square head 015979.02-029-99-1002 - threaded head pin 2.3" square head 359010.
 
Event or Problem Description
It was reported that this patient's right knee was revised approximately 4 years post op.Surgeon performed insert and patella exchange.Patella was converted to competitors device.Insert was replaced with exactech insert.Patient was last known to be in stable condition following the event.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: g3, h6, h11.Mdr section codes updated/corrected: a, b, c, d, e, g.The revision was likely the result of tibial insert and patella component inclusion in the packaging recall and potential prosthesis wear.Possible causes of the potential polyethylene wear include third body wear, patient-related factors, the inclusion of the polyethylene in the packaging recall and/or any combination of these possibilities.However, the prosthesis wear was unable to be confirmed based on the provided information.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
THREE PEG PATELLA 41MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH
2320 nw 66th court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th court
gainesville, FL 32653
3523771140
MDR Report Key20615150
Report Number1038671-2024-04248
Device Sequence Number20716613
Product Code JWH
UDI-Device Identifier10885862039620
UDI-Public10885862039620
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K932690
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/25/2025
Device Catalogue Number200-02-41
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/25/2024
Supplement Date Received by Manufacturer09/29/2025
Initial Report FDA Received Date11/05/2024
Supplement Report FDA Received Date09/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/25/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR
Patient SexFemale
Patient Weight75 KG